# SDR CALA2012101700675

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 34,468 hours, 14,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BESIDE 2L IS BROKEN.  REPLACED EMERGENCY EXIT SIGN AT 2L DOOR.  OPS CK GOOD, OK FOR SERVICE.
